# SDR USAA2012052300023

- Difficulty date: May 22, 2012
- Submitted: May 24, 2012
- Operation: Air carrier
- Aircraft: N270AY
- Make and model: Airbus A330-323
- Aircraft serial: 315
- Aircraft time: 55,602 hours, 8,383 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Angle
- Part number: 57253139201
- Condition: Damaged
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C1 CHECK - BASED ON REPORTS OF FUEL LEAKS ON OTHER A330-323 A/C'S AT RIB 1 / FR 42, OUTER ANGLES REMOVED & RE-INSTALLED / REPLACED AS REQUIRED.  REPLACED OUTER ANGLE ON RIGHT SIDE AT FR42, RIB 1 IAW EA 103839A.
